Feeling “ungood”

Zometa IVI’m feeling ungood today.  Maybe even part way doubleplusungood. I had Zometa yesterday, so this could explain some of it. I usually feel a little bit flu-ish the day after a Zometa infusion. I’ve had a few days of feeling sneezy and nose-runny, and I feel very tired.  I think I just need to get several nights of good sleep.

Here’s a picture of the Zometa IV to satisfy your curiosity. I have 250 ml saline with it, over about 45 minutes. My onc now has wireless, so I took a computer with me yesterday so I could get a little work done.

5 Comments

  1. John

    Hi Beth;

    I wasn’t aware you used Zometa. Did you once have bone issues or is this a prophylactic treatment?

  2. Beth

    I’ve been on it for years now, but I’ve cut way back. During the first few years, I had it every month. Some of the docs think it has anti-myeloma properties. I think I’m superstitious and am afraid if I stop, my MM will progress. I probably need to have the N-telopeptide (NTx) test to see if my bone turnover is normal.

    I’ve never had any bone issues that I’m aware of, aside from compression fractures at T11 and T12.

  3. JERRY

    I HAVE MM DIAGNOSED IN JAN 2003. HAD 2 STEM CELL TRANSPLANTS AT MGH IN BOSTON. CURRENTLY GET ZOMETA ONCE A MONTH. CANCER STILL IN REMISSION. I TAKE THALIMID 5O MG A DAY. IM STILL HERE.

    • Beth

      Great news, Jerry. Has your doctor ever talked to you about cutting back on Zometa? I’m curious what others are doing. I wasn’t offered any maintenance drugs after my SCT, but that’s ok. Have you been over to see the docs at the Dana-Farber? I went there back in 2003, and liked Dr. Richardson a lot!

  4. Ann Fromm-Cotton

    Among other things, I like your word ‘ungood.’ My husband Jarvis is doing very well on his chemo but ‘ungood’ describes perfectly how he FEELS right now.

Comments are closed.